Progesterone and Yeast Infections!
Hi Wray, I just ordered Natpro! I first was prescribed Prometrium to treat PMS symptoms such as severe water retention, acne, lower back cramps, tender breats, etc., which I used for about a month. While the water retention, back aches, and acne did improve, I gained about 10 lbs on the scale and look noticeably "fatter" in the mirror! I was also very weepy, emotional, and suffering from cravings during this time.
As a result, my Dr. switched me to a natural progesterone cream (Xymogen brand cream by Dove Health Products), which I began using during my period at a dosage of 4mg per day, increasing to 15 mg after my period. As soon as I switched from the Prometrium to the cream, a few terrible things happened. I developed daily migraines and I immediately broke out in hives on my arms and neck and developed a vaginal yeast infection as well. Yikes! I was SO miserable!!!
My doctor recommended that I stop the cream and once again return to the Prometrium for about 3 days. This seemed to clear up the migraines and to make the rash clear up, although I still suffer from itchiness all over my body. I am currently taking diflucan, Threelac, and probiotics to treat Candida. Also, I am not on any form of natural progesterone at the moment, but have been taking about 1000mg of chaste tree extract for a few days. I noticed upon stopping the progesterone that I became less itchy in general, but I still take antihistamines several times a day. Also, my breasts have become sore and I may be retaining water again.
What should I regarding the progesterone?
I am on long-term antibiotics for Lyme Disease treatment. I am considering switching over to an herbal protocol approach for the Lyme treatment for a while, to give my body a break from the antibiotics.
Thanks for your help!!